Form factors of integrable Heisenberg (higher) spin chains

Abstract : We present determinant formulae for the form factors of spin operators of general integrable XXX Heisenberg spin chains for arbitrary (finite dimensional) spin representations. The results apply to any "mixed" spin chains, such as alternating spin chains, or to spin chains with magnetic impurities.
Document type :
Journal articles
Complete list of metadatas

https://hal-ens-lyon.archives-ouvertes.fr/ensl-00266541
Contributor : Jean Michel Maillet <>
Submitted on : Monday, March 24, 2008 - 4:49:06 PM
Last modification on : Tuesday, April 23, 2019 - 10:28:15 AM

Links full text

Identifiers

Collections

Citation

Jean Michel Maillet, O. A. Castro Alvaredo. Form factors of integrable Heisenberg (higher) spin chains. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2007, 40 (27), pp.7451-7471. ⟨10.1088/1751-8113/40/27/004⟩. ⟨ensl-00266541⟩

Share

Metrics

Record views

66